R. J. Adler, Hausdorff Dimension and Gaussian Fields, The Annals of Probability, vol.5, issue.1, pp.145-151, 1977.
DOI : 10.1214/aop/1176995900

T. W. Anderson, The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities, Proc. Amer, pp.170-176, 1955.
DOI : 10.1090/S0002-9939-1955-0069229-1

F. Aurzada, L. Doering, and M. Savov, Small time Chung-type LIL for L??vy processes, Bernoulli, vol.19, issue.1, pp.115-136, 2013.
DOI : 10.3150/11-BEJ395

URL : http://arxiv.org/abs/1002.0675

L. Beznea, A. Cornea, and M. Röckner, Potential theory of infinite dimensional L??vy processes, Journal of Functional Analysis, vol.261, issue.10, pp.2845-2876, 2011.
DOI : 10.1016/j.jfa.2011.07.016

URL : http://doi.org/10.1016/j.jfa.2011.07.016

K. L. Chung, On the maximum partial sums of sequences of independent random variables, Transactions of the American Mathematical Society, vol.64, issue.2, pp.205-233, 1948.
DOI : 10.1090/S0002-9947-1948-0026274-0

E. Csáki, A relation between Chung's and Strassen's laws of the iterated logarithm, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.3, pp.287-301, 1980.
DOI : 10.1007/BF00534347

A. De-acosta, Small Deviations in the Functional Central Limit Theorem with Applications to Functional Laws of the Iterated Logarithm, The Annals of Probability, vol.11, issue.1, pp.78-101, 1983.
DOI : 10.1214/aop/1176993661

P. Deheuvels, Chung-type functional laws of the iterated logarithm for tail empirical processes, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.36, issue.5, pp.583-616, 2000.
DOI : 10.1016/S0246-0203(00)00143-6

K. Falconer, Fractal geometry: Mathematical Foundations and Applications, 2003.
DOI : 10.1002/0470013850

X. Fernique, Intégrabilité des vecteurs Gaussiens, CR Acad. Sci. Paris Sér. AB, vol.270, pp.1698-1699, 1970.

V. Goodman and J. Kuelbs, Rates of clustering for some Gaussian self-similar processes. Probab. Theory Related Fields, pp.47-75, 1991.

L. Gross, Abstract Wiener spaces, In Fifth Berkeley symposium on Math. Statist. and Prob, pp.31-42, 1967.

E. Herbin and J. Lévy, Stochastic 2-microlocal analysis. Stochastic Process, Appl, vol.119, issue.7, pp.2277-2311, 2009.
DOI : 10.1016/j.spa.2008.11.005

URL : https://hal.archives-ouvertes.fr/hal-00862545

E. Herbin and E. Merzbach, A Set-indexed Fractional Brownian Motion, Journal of Theoretical Probability, vol.122, issue.2, pp.337-364, 2006.
DOI : 10.1007/s10959-006-0019-0

URL : https://hal.archives-ouvertes.fr/hal-00652069

E. Herbin and Y. Xiao, Sample paths properties of the set-indexed fractional Brownian motion, 2014.

E. Herbin, B. Arras, and G. Barruel, From almost sure local regularity to almost sure Hausdorff dimension for Gaussian fields, ESAIM: Probability and Statistics, 2013.
DOI : 10.1051/ps/2013044

URL : https://hal.archives-ouvertes.fr/hal-00862543

Y. Hu, D. Pierre-loti-viaud, and Z. Shi, Laws of the iterated logarithm for iterated Wiener processes, Journal of Theoretical Probability, vol.45, issue.2, pp.303-319, 1995.
DOI : 10.1007/BF02212881

D. Khoshnevisan and T. M. Lewis, Chung's law of the iterated logarithm for iterated Brownian motion, Ann. Inst. Henri Poincaré Probab. Stat, vol.32, issue.3, pp.349-359, 1996.

D. Khoshnevisan and Z. Shi, Chung's law for integrated Brownian motion, Transactions of the American Mathematical Society, vol.350, issue.10, pp.4253-4264, 1998.
DOI : 10.1090/S0002-9947-98-02011-X

J. Kuelbs, A representation theorem for symmetric stable processes and stable measures on H, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.24, issue.4, pp.259-271, 1973.
DOI : 10.1007/BF00534891

J. Kuelbs, A Strong Convergence Theorem for Banach Space Valued Random Variables, The Annals of Probability, vol.4, issue.5, pp.744-771, 1976.
DOI : 10.1214/aop/1176995982

URL : http://projecteuclid.org/download/pdf_1/euclid.aop/1176995982

J. Kuelbs, W. V. Li, and M. Talagrand, Lim Inf Results for Gaussian Samples and Chung's Functional LIL, The Annals of Probability, vol.22, issue.4, pp.1879-1903, 1994.
DOI : 10.1214/aop/1176988488

URL : http://projecteuclid.org/download/pdf_1/euclid.aop/1176988488

M. Loève, Probability Theory I, 1977.

N. Luan and Y. Xiao, Chung???s law of the iterated logarithm for anisotropic Gaussian random fields, Statistics & Probability Letters, vol.80, issue.23-24, pp.23-241886, 2010.
DOI : 10.1016/j.spl.2010.08.016

D. M. Mason and Z. Shi, Small Deviations for Some Multi-Parameter Gaussian Processes, Journal of Theoretical Probability, vol.14, issue.1, pp.213-239, 2001.
DOI : 10.1023/A:1007833401562

M. M. Meerschaert, W. Wang, and Y. Xiao, Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields, Transactions of the American Mathematical Society, vol.365, issue.2, pp.1081-1107, 2012.
DOI : 10.1090/S0002-9947-2012-05678-9

D. Monrad and H. Rootzén, Small values of Gaussian processes and functional laws of the iterated logarithm. Probab. Theory Related Fields, pp.173-192, 1995.

A. Richard, A fractional Brownian field indexed by L 2 and a varying Hurst parameter, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00922028

V. Strassen, An invariance principle for the law of the iterated logarithm, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.104, issue.3, pp.211-226, 1964.
DOI : 10.1007/BF00534910

D. W. Stroock, Probability Theory: An Analytic View, 2010.
DOI : 10.1017/CBO9780511974243

M. Talagrand, The Small Ball Problem for the Brownian Sheet, The Annals of Probability, vol.22, issue.3, pp.1331-1354, 1994.
DOI : 10.1214/aop/1176988605

M. Talagrand, Hausdorff Measure of Trajectories of Multiparameter Fractional Brownian Motion, The Annals of Probability, vol.23, issue.2, pp.767-775, 1995.
DOI : 10.1214/aop/1176988288

S. J. Taylor, The measure theory of random fractals, Math. Proc. Cambridge Philos. Soc, pp.383-406, 1986.
DOI : 10.1215/S0012-7094-55-02223-7

C. A. Tudor and Y. Xiao, Sample path properties of bifractional Brownian motion, Bernoulli, vol.13, issue.4, pp.1023-1052, 2007.
DOI : 10.3150/07-BEJ6110

URL : https://hal.archives-ouvertes.fr/hal-00083060

W. Wang, Almost-sure path properties of fractional Brownian sheet, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.43, issue.5, pp.619-631, 2007.
DOI : 10.1016/j.anihpb.2006.09.005

Y. Xiao, Hausdorff measure of the sample paths of Gaussian random fields, Osaka J. Math, vol.33, pp.895-913, 1996.

A. M. Yaglom, -Dimensional Space, Related to Stationary Random Processes, Theory of Probability & Its Applications, vol.2, issue.3, pp.273-320, 1957.
DOI : 10.1137/1102021

URL : https://hal.archives-ouvertes.fr/hal-00261558

J. A. Yan, Generalizations of Gross' and Minlos' theorems, Séminaire de probabilités XXIII, pp.395-404, 1989.
DOI : 10.1007/978-94-009-3873-1